# SDR AALA20150429006

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 39174465
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW SUPPORT BEAM CRACKED AT LT AFT HINGE OF FWD DOOR.  INSTALLED 8130 HINGE SUPPORT IAW AARD 51-00-05-1 & DWG 9957851.
